OTC pain medications shouldn't affect the functioning of the birth control pill. Your girlfriend should check the insert included in her pill package which should list any possible medication iteractions that can occur, or if it's not listed, she needs to call her doctor and ask.
If she hasn't had her period by now, my suggestion would be to take a pregnancy test ASAP or to call her doctor or Planned Parenthood for a pregnancy test. A one day period last month, and a lack of period this month could indicate pregnancy. (Disclaimer: There are alot of things that can cause a period to be late, so it really could just be that her cycle isn't regular, or something else might have interferred. But you just can't go wrong with taking a pregnancy test.)
Scarleteen Advocate (and Labia Lady)
"The whole world is full of morons...they just congregate on the internet cause it's easy for them to push the buttons."
[This message has been edited by KittenGoddess (edited 04-16-2002).]